# SDR USAA2011060800004

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 36,360 hours, 13,039 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 520
- Condition: Defective
- Location: R3 Door
- Part time: 35,238 hours, 12,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EES - R3 DOOR ASSIST BOTTLE ACTUATOR REQUIRES REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED R3 DOOR ASSIST BOTTLE ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-14.
